Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with Guillain Barre syndrome. Received IVIG. Have BP issues. What is wrong?

In Feburary of this year I was diagnosed with Guillain Barre' Syndrome. I spent 6 days in the hospital and received IVIG which seemed to be successful. They did put my on Welbutrin to help with anxiety which I feel has made things in my mind a ton worse, I am thinking about getting off of it. The only thing that is really bugging me... Ever since I got out of the hospital I have had a weird, irritating pain along the line of my inner left breast. Where your heart is. I have had episodes of blood pressure things but my specialist said he wasn't worried because I can keep it within normal limits. I still have double vision which can be the last thing to go with this but I didn't know what this weird pain is. It isn't extreme at all, I am just aware of it. I don't have any shortness of breath. I can breathe deeply without any issues. I just don't want to freak myself out over nothing. I know that GBS comes with some heart issues but I was never put on a vent and didn't have the respiatory issues THANKFULLY. I can't get into my neurologist or my family doctor until the end of this month. Any ideas?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Low Pressure / wide fluctuations are well known during the episode of GBS.
IV-Ig could cause increased pressure.

Your pain is very likely from the regenerating nerves. Heart problem is not likely / the ideal option will be to go to ER, have EKG and enzymes and get the doubt cleared; yourself re-assured....

There is contra-indication to stop Welbutrin...some may have withdrawal symptoms; some even rebound! Taper it over time and there should be no problem...Discuss with your GP

In general, your recovery and progress have been very good...
The care has been excellent and you are lucky too...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor